Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 6:40 PM CDT for Crawford County, Grant County, Wisconsin; Clayton County, Iowa. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 29, 2015, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:47 PM CDT | HAIL 1 | 3 N Prairie Du Chien, WI | MOST HAIL WAS SMALL BUT SOME LARGER STONES MIXED IN |
| Jun 29, 6:53 PM CDT | HAIL 0.75 | Prairie Du Chien, WI | LOTS OF SMALL HAIL GROUND COVERED |
| Jun 29, 6:55 PM CDT | HAIL 0.75 | 1 Se Prairie Du Chien, WI | |
| Jun 29, 6:56 PM CDT | TSTM WND GST 51 | 2 Se Prairie Du Chien, WI | WIND GUST OFF AWOS UNIT AT AIRPORT. GUST WAS FROM 340 DEGREES. |
| Jun 29, 6:56 PM CDT | HAIL 0.5 | 1 Ne Prairie Du Chien, WI | |
| Jun 29, 6:57 PM CDT | TSTM WND DMG | Prairie Du Chien, WI | SOME TREES BLOWN DOWN |
| Jun 29, 6:57 PM CDT | HAIL 1.25 | Prairie Du Chien, WI | |
| Jun 29, 7:21 PM CDT | HAIL 0.75 | Bloomington, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS53 KARX 292340
SVRARX
IAC043-WIC023-043-300030-
/O.NEW.KARX.SV.W.0024.150629T2340Z-150630T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CLAYTON COUNTY IN NORTHEASTERN IOWA...
SOUTHWESTERN CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...
NORTHWESTERN GRANT COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 730 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE DU
CHIEN...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PRAIRIE DU CHIEN...MARQUETTE AND MCGREGOR AROUND 645 PM CDT.
BLOOMINGTON AND GARNAVILLO AROUND 715 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BRIDGEPORT...WAUZEKA...BAGLEY...MOUNT HOPE AND PATCH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9133 4308 9118 4317 9094 4284 9070
4284 9133
TIME...MOT...LOC 2340Z 344DEG 22KT 4309 9111
HAIL...1.00IN
WIND...<50MPH
$$
RIECK5 follow-up statements
310
WWUS53 KARX 292348
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT MON JUN 29 2015
IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
648 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN
GRANT COUNTIES...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMINGTON...
OR 7 MILES NORTHEAST OF GUTTENBERG...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL REPORTED JUST NORTH OF PRAIRIE DU CHIEN.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN GRANT
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BRIDGEPORT...
WAUZEKA...BAGLEY...MOUNT HOPE AND PATCH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9133 4308 9118 4317 9094 4284 9070
4284 9133
TIME...MOT...LOC 2347Z 344DEG 22KT 4288 9103
HAIL...1.00IN
WIND...<50MPH
$$
RIECK233
WWUS53 KARX 292357
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT MON JUN 29 2015
IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
657 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN
GRANT COUNTIES...
AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE DU
CHIEN...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...PRAIRIE DU
CHIEN...LANCASTER...MCGREGOR...AND PATCH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9127 4308 9118 4314 9101 4284 9070
4284 9133
TIME...MOT...LOC 2356Z 339DEG 24KT 4298 9106
HAIL...1.00IN
WIND...<50MPH
$$
RIECK094
WWUS53 KARX 300006
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT MON JUN 29 2015
IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
706 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN GRANT
COUNTIES...
AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSVILLE...OR
NEAR GUTTENBERG...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GARNAVILLO...BLOOMINGTON...
MARQUETTE...BRIDGEPORT...BAGLEY...MOUNT HOPE...PATCH GROVE...
MILLVILLE...AND CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4304 9123 4305 9118 4307 9094 4284 9070
4284 9133
TIME...MOT...LOC 0005Z 344DEG 22KT 4276 9097
HAIL...1.00IN
WIND...<50MPH
$$
RIECK559
WWUS53 KARX 300019
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
719 PM CDT MON JUN 29 2015
WIC023-300029-
/O.CAN.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CRAWFORD WI-
719 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.
LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0019Z 344DEG 22KT 4268 9094
$$
IAC043-WIC043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-GRANT WI-
719 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CLAYTON AND WEST CENTRAL GRANT COUNTIES...
AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSVILLE...OR
11 MILES SOUTHEAST OF GUTTENBERG...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...BAGLEY...MOUNT HOPE...PATCH GROVE...AND CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0019Z 344DEG 22KT 4268 9094
HAIL...1.00IN
WIND...<50MPH
$$
RIECK802
WWUS53 KARX 300027
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
727 PM CDT MON JUN 29 2015
IAC043-WIC043-300035-
/O.EXP.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-GRANT WI-
727 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAYTON AND WEST
CENTRAL GRANT COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER THIS STORM HAS AS HISTORY OF REGAINING STRENGTH AND
PRODUCING ANOTHER ROUND OF LARGE HAIL. ANOTHER WARNING MAY BE NEEDED
FOR EASTERN CLAYTON AND SOUTHERN GRANT COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.
LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0020Z 344DEG 22KT 4268 9094
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:39 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 29, 6:39 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 639 PM CDT MON JUN 29 2015 .SHORT TERM...(TONIGHT AND TUESDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS. HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45 KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM. THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES. SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 639 PM CDT MON JUN 29 2015 THE MAIN LINE OF CONVECTION HAS ALREADY MOVED THROUGH KLSE BUT THE TRAILING AREA OF SHOWERS AND STORMS WILL CONTINUE TO IMPACT THE AIRPORT WITH POTENTIAL MVFR CONDITIONS THROUGH ABOUT 01Z OR SO. MUCH DIFFERENT STORY FOR KRST WHERE THE ACTIVITY SO FAR HAS STAYED TO THE EAST. THE LINE IS SINKING TO THE SOUTH/SOUTHEAST AND COULD POSSIBLY MISS THE AIRPORT ALL TOGETHER. WILL INCLUDE A VCSH TO START THE FORECAST AND AMEND IF IT LOOKS LIKE THE STORMS WILL DROP FARTHER SOUTH THAN EXPECTED. AFTER THAT...THERE LOOKS TO THE POTENTIAL FOR MORE FOG AND STRATUS OVERNIGHT...ESPECIALLY AT KLSE. THE 29.21Z RAP FORECAST SOUNDINGS SHOW A SHORT PERIOD OF SATURATION AT THE SURFACE BUT SOME STRONGER WINDS JUST ABOVE THE SURFACE...IT COULD TURN INTO MORE STRATUS THAN FOG. THIS WAS THE TREND IN THE PREVIOUS FORECAST AND WILL MAINTAIN THIS. WITH THE LACK OF RAIN AT KRST SO FAR...WILL BACK OFF AND JUST SHOW A PERIOD OF MVFR FOG LATE TONIGHT. ONCE THE FOG AND STRATUS BURN OFF TUESDAY MORNING...SHOULD BE VFR CONDITIONS FOR THE REMAINDER OF THE DAY AS HIGH PRESSURE EDGES IN FROM THE NORTHEAST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION...04
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1145 AM CDT MON JUN 29 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-301000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1145 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 29, 6:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 4 NW HARPERS FERRY 43.24N 91.21W
06/29/2015 E0.50 INCH ALLAMAKEE IA PUBLIC
&&
SHEALocal storm report, Jun 29, 6:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 4 NW HARPERS FERRY 43.24N 91.21W
06/29/2015 E1.00 INCH ALLAMAKEE IA PUBLIC
&&
SHEASpecial weather statement, Jun 29, 6:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUN 29 2015
MNZ079-087-088-095-096-292345-
OLMSTED-WABASHA-FILLMORE-HOUSTON-WINONA-
622 PM CDT MON JUN 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FILLMORE...SOUTHEASTERN
OLMSTED...HOUSTON...WINONA AND SOUTHEASTERN WABASHA COUNTIES...
AT 620 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ZUMBRO FALLS TO NEAR CALEDONIA...AND MOVING
SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM
CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.
LOCATIONS IMPACTED INCLUDE...
WINONA...CALEDONIA...PRESTON...GOODVIEW...ST. CHARLES...PLAINVIEW...
CHATFIELD...EYOTA...RUSHFORD...LEWISTON...SPRING GROVE...ELGIN...
HARMONY...HOUSTON.
LAT...LON 4435 9232 4434 9196 4430 9192 4429 9192
4427 9190 4423 9189 4420 9187 4416 9180
4413 9173 4410 9171 4410 9168 4406 9164
4403 9157 4391 9143 4351 9137 4350 9229
TIME...MOT...LOC 2320Z 011DEG 25KT 4419 9227 4366 9154
ROGERSLocal storm report, Jun 29, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 NNW HARPERS FERRY 43.24N 91.17W
06/29/2015 E1.00 INCH ALLAMAKEE IA PUBLIC
&&
SHEALocal storm report, Jun 29, 6:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL HARPERS FERRY 43.20N 91.15W
06/29/2015 E0.88 INCH ALLAMAKEE IA PUBLIC
&&
SHEALocal storm report, Jun 29, 6:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL HARPERS FERRY 43.20N 91.15W
06/29/2015 E0.25 INCH ALLAMAKEE IA PUBLIC
0633 PM HAIL HARPERS FERRY 43.20N 91.15W
06/29/2015 E0.50 INCH ALLAMAKEE IA PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:31 PM CDT | Special Weather Statement | ARX | Taylor | 44 min |
| Jun 29, 2:35 PM CDT | Special Weather Statement | ARX | Buffalo | 25 min |
| Jun 29, 2:59 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 46 min |
| Jun 29, 3:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 21 min |
| Jun 29, 3:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 51 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | ARX | Clark | 65 min |
| Jun 29, 3:48 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 27 min |
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 32 min |
| Jun 29, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 33 min |
| Jun 29, 5:20 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 55 min |
| Jun 29, 6:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 54 min |
| Jun 29, 6:53 PM CDT | Special Weather Statement | ARX | Allamakee, Winneshiek | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.